MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 4
Model Number 02.07.0036RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2020: lot 160955: (b)(4) items manufactured and released on 12-may-2016.Expiration date: 2021-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery in 2014, and was implanted with competitor components.On (b)(6) 2016, the patient came in to have the competitor products revised.The surgeon revised the patient with medacta components.Presently, 3 years and 6 months after primary surgery, it has been made aware that the patient is in need of a revision due to partial dislocation of the patella.The cause of this is unknown.A revision surgery has not been scheduled yet.More details to follow when information becomes available.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 4
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9768502
Report Number3005180920-2020-00104
Device Sequence Number654155
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Model Number02.07.0036RP
Device Catalogue Number02.07.0036RP
Device Lot Number160955
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;